# SDR DHL2001364016

- Difficulty date: May 1, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 0141
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PITCH TRIM 2 FAILED. OPS CHECK PERFORMED COULD NOT DUPLICATE ON GROUND.  SWAPPED PITCH TRIM COMPUTERS FOR TROUBLESHOOTING IAW M/M 22-23-00.  NO DEFECTS NOTED.
